Top answers from doctors based on your search:
Disclaimer

androderm testosterone patch

A 56-year-old member asked:
Dr. Roscoe Nelson
27 years experience in Urology
Not if you need it: If you need it it's good for you. Ask your doctor about the gel if you're having problems. For more: www.Peedoc.Com @thepeedoc.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. Roscoe Nelson
27 years experience in Urology
Anytime: Usually irritation to skin under patch. Ask your doctor about the gel if you're having problems. For more: www.Peedoc.Com @thepeedoc.
1
1 thank
A 47-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Days to weeks: All testosterone replacement products get into your system pretty quickly so you should start noticing something shortly. With that said, it also depe ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Within several days: Most men should notice the effect (benefit) of Androderm (or any other testosterone supplement) within a few days of starting the regimen, assuming th ... Read More
A 40-year-old member asked:
Dr. Michael Sinclair
37 years experience in Family Medicine
Yes: Any form of testosterone can help or hurt depending on the individual. Too little is bad, so is too much. Even the right amounts can cause your blood ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Follow directions: Go to http://www.Androderm.Com/p/what_is_androderm (testosterone)/how_apply.Asp for instructions on how to apply androderm (testosterone). Make sure s ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Bennett Werner
43 years experience in Cardiology
Yes: Blood clots, acne, fluid retention, priapism, exacerbation of prostate cancer, exacerbation of male breast cancer, local itching, worsening of an enla ... Read More
A 42-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
No. Don't cut patch!: Most patches are not designed to be cut (lidoderm is an exception). As this may affect its efficacy. From the www.Androderm.Com website: "do not use a ... Read More
A male asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
It might : Feel that way but not enough medication to help you. So please change your patch on time!
A 23-year-old male asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Patch: It is probably still OK but it is expensive You are better off learning to give yourself testosterone injections every two weeks ( may be less oor mor ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month